# SDR CA080902007

- Difficulty date: August 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE AT 10000 FEET, THE OIL PRESSURE DROPPED TO THE RED BAND ACCOMPANIED BY A LOW OIL PRESSURE WARNING. THE ENGINE WAS SHUT DOWN. POST EVENT EXAMINATION OF THE ENG SHOWED DAMAGE IN THE POWER TURBINES. THE ENGINE WILL BE REMOVED AND SENT FOR REPAIR. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
